Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2002 / Article

Open Access

Volume 8 |Article ID 762198 | https://doi.org/10.1080/10241230212910

E. K. Boukas, P. Shi, M. Karan, C. Y. Kaya, "Linear discrete-time systems with Markovian jumps and mode dependent time-delay: Stability and stabilizability", Mathematical Problems in Engineering, vol. 8, Article ID 762198, 11 pages, 2002. https://doi.org/10.1080/10241230212910

Linear discrete-time systems with Markovian jumps and mode dependent time-delay: Stability and stabilizability

Received07 Aug 2001
Revised21 Jan 2002

Abstract

This paper considers stochastic stability and stochastic stabilizability of linear discrete-time systems with Markovian jumps and mode-dependent time-delays. Linear matrix inequality (LMI) techniques are used to obtain sufficient conditions for the stochastic stability and stochastic stabilizability of this class of systems. A control design algorithm is also provided. A numerical example is given to demonstrate the effectiveness of the obtained theoretical results.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views105
Downloads308
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.